# SDR CHQA200800250

- Difficulty date: December 16, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N570RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145821
- Aircraft time: 11,567 hours, 9,617 cycles
- Engine: Allsn AE3007A
- Engine time: 14,796 hours, 12,691 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPS1B
- Part serial: 16857
- Condition: Discharged
- Location: Battery Pack
- Part time: 13,752 hours, 10,562 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION BOTH THE LEFT AND RIGHT OVERWING EMERGENCY LIGHTS WERE INOP.  THE NR 4 EMERGENCY LIGHT BATTERY PACK WAS REPLACED AND THE SYSTEM OPERATED NORMALLY.
